NEGATIVE PREGNANCY TEST, PROGESTERONE AND NO PERIOD
I've been on progesterone since ovulation and stopped about a week ago, I tested negative yesterday, but no period. I thought I should continue with the progesterone. Now the advice I'm getting is to stop the progesterone all together, my doctor said to take it til my period comes. I have been crampy and very uncomfortably bloated since yesterday. Any experiences to tell about?
i had the same situation when I was on progesterone. it postponed my period for over 10 days and finally came 2 days after I quit taking it. if you are uncomfortable stopping the progesterone because of a negative urine pregnancy test ask your doctor for a blood test before stopping. i'm sure they'd be happy to comply.
fyi- progesterone side effects can mimick pregnancy symptoms.
the same thing happened to me, I was taking progesterone and once I got the negative pregnancy test, my doctor told me to stop taking the progesterone. She said it prolongs the period from coming on. Once I stopped taking it, I got my period a few days later. She did also tell me that it does mimick pregnancy. I would check w/your doctor again. Good luck!
I was on injectible progesterone and when I got my negative pregnancy test my RE (reproductive endocrinologist) told me to stop taking it. My cycle started 2 days later. He said that the progesterone will stop your cycle from starting since the progesterone tricks your body into thinking it is pregnant, so your cycle won't start. When I had my m/c, I was on progesterone, and although it m/c at 6 weeks, with having the second u/s at 7 weeks, he finally took me off of it at 8 weeks, and only then did my cycle start, even though it was m/c before then. So, yes, taking progesterone will delay your cycle starting.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.